Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2005, Issue 1, Pages 49-58

Remarks relevant to classical maximum principles

Department of Applied Mathematics, University of Craiova, Craiova 200585, Romania

Received 18 June 2003; Revised 4 August 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cristian-Paul Danet, “Remarks relevant to classical maximum principles,” Journal of Applied Mathematics, vol. 2005, no. 1, pp. 49-58, 2005.